MathSciNet Relay Station
MathSciNet bibliographic data
MR1612071 46E40 (46A03)
Aguayo-Garrido, Jose Strict topologies on spaces of continuous functions and $u$-additive measure spaces. J. Math. Anal. Appl. 220 (1998), no. 1, 77–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement